# SDR SWAA2022061716347

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BS663 UPPER ATTACH ANGLE IS CRACKED ON FWD SIDE OF VAPOR BARRIER RBL8 WL 167 / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 TO BE CORRECT AND UPDATED MEASUREMENT TABLE;[02] INSTALLED EWIS PROTECTION @ RH BS 663 UPPER ATTACH ANGLE RBL8- RBL20 WL167 ON FWD AND AFT SIDE OF VAPOR BARRIER IAW AMM 20-60-07-913-801.08] RECEIVED REPAIR PARTS; FILLER REPAIR ANGLE (1EA) RO. 871092-SWA MATERIAL USED 2024T42 CLAD LOT#14193330-1; DOUBLER SPLICE ANGLE (1EA) RO. 871093-SWA MATERIAL USED 2024T42 CLAD LOT#1398503-1. LOCATED;DRILLED AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA; VERIFIED HEAT TREATMENT AND FABRICATION IAW BAC 5602;SRM 57-10-10-2R-5 AND DWG 111A1322.;[09] VERIFIED CORRECTIVED 8;[10] OK TO INSTALL;[11] OK TO INSTALL ANGLE.;[12] INSTALLED REPAIR PARTS; FILLER REPAIR ANGLE (1EA);DOUBLER SPLICE ANGLE (1EA) AT BS 663 RBL6-RBL23 IAW SRM 57-10-10-2R-5 PAR.4 L-N. BONDING TEST PASSED 0.53 MILLIOHMS TOOL USED E12275 DUE DATE 12/2022 IAW SWPM 20-20-00 PAR 15.;
